To read the full version of this content please select one of the options below:

ON THE UNIQUENESS OF THE SOLUTION TO THE DRIFT—DIFFUSION MODEL IN SEMICONDUCTOR ANALYSIS

Abdeljalil NACHAOUI (Institut de Mathématiques et d' Informatique, Univerité de Nantes and IRMAR, Université de Rennes, France)
Nabil R. NASSIF (Mathematics Department, American University of Beirut, Lebanon and Département de Mathématiques, Université dé Reims, France)

Abstract

This paper is concerned with the analysis of global uniqueness of the solution to the drift—diffusion models, for stationary flow of charges carriers in semiconductor devices. Two uniqueness cases are found. Firstly, small applied voltages with a proof introducing new ‘quasi‐monotony condition’ verified for solutions in W and not necessarily in H. Secondly, large applied voltage to the semiconductor with small 2D domain, and not large doping functions. These uniqueness cases allow the construction of algorithms that yield converging sequences of solutions.

Citation

NACHAOUI, A. and NASSIF, N.R. (1992), "ON THE UNIQUENESS OF THE SOLUTION TO THE DRIFT—DIFFUSION MODEL IN SEMICONDUCTOR ANALYSIS", COMPEL - The international journal for computation and mathematics in electrical and electronic engineering, Vol. 11 No. 3, pp. 377-390. https://doi.org/10.1108/eb010099

Publisher

:

MCB UP Ltd

Copyright © 1992, MCB UP Limited